Spanning trees of infinite graphs

Norbert Polat

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 52-60
  • ISSN: 0011-4642

How to cite

top

Polat, Norbert. "Spanning trees of infinite graphs." Czechoslovak Mathematical Journal 41.1 (1991): 52-60. <http://eudml.org/doc/13898>.

@article{Polat1991,
author = {Polat, Norbert},
journal = {Czechoslovak Mathematical Journal},
keywords = {infinite locally finite graph; spanning tree; ray; end; local finiteness; coterminal spanning tree},
language = {eng},
number = {1},
pages = {52-60},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Spanning trees of infinite graphs},
url = {http://eudml.org/doc/13898},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Polat, Norbert
TI - Spanning trees of infinite graphs
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 52
EP - 60
LA - eng
KW - infinite locally finite graph; spanning tree; ray; end; local finiteness; coterminal spanning tree
UR - http://eudml.org/doc/13898
ER -

References

top
  1. H. Freudenthal, 10.1007/BF02566233, Comment. Math. Helv. 17 (1944), 1 - 38. (1944) MR0012214DOI10.1007/BF02566233
  2. R. Halin, 10.1007/BF01362670, Math. Ann. 157 (1964), 125-137. (1964) Zbl0125.11701MR0170340DOI10.1007/BF01362670
  3. R. Halin, 10.1002/mana.19650300106, Math. Nachr. 30 (1965), 63-85. (1965) Zbl0131.20904MR0190031DOI10.1002/mana.19650300106
  4. R. Halin, 10.1002/mana.19700440109, Math. Nachr. 44 (1970), 119-127. (1970) Zbl0159.25303MR0270953DOI10.1002/mana.19700440109
  5. R. Halin, 10.1016/S0167-5060(08)70500-4, Ann. Discrete Math. 3 (1978), 93-109. (1978) Zbl0383.05034MR0499113DOI10.1016/S0167-5060(08)70500-4
  6. N. Polat, 10.1007/BF01175130, Math. Z 165 (1979), 73-100. (1979) Zbl0387.05007MR0521521DOI10.1007/BF01175130
  7. N. Polat, 10.1007/BF01182468, Math. Z 165 (1979), 171-191. (1979) Zbl0387.05007MR0520819DOI10.1007/BF01182468
  8. N. Polat, 10.1002/mana.19821070124, Math. Nachr. 107 (1982), 283-314. (1982) Zbl0536.05043MR0695755DOI10.1002/mana.19821070124
  9. N. Polat, 10.1002/mana.19831100108, Degré de développement terminal, Math. Nachr. 110 (1983), 97-125. (1983) Zbl0536.05044MR0721268DOI10.1002/mana.19831100108
  10. N. Polat, 10.1002/mana.19841150126, Arbres maximaux sans rayon, cardinalité maximum des ensembles disjoint de rayons, Math. Nachr. 115 (1984), 337-352. (1984) Zbl0536.05045MR0755288DOI10.1002/mana.19841150126
  11. N. Polat, Topological apsects of infinite graphs, in Cycles and Rays (G. Hahn et al., eds), NATO ASI Ser. C, Kluwer Academic Publishers, Dordrecht 1990, pp. 197-220. (1990) Zbl0705.05029MR1096994
  12. P. Seymour, R. Thomas, As end-faithful spanning tree counterexample, Preprint. Zbl0763.05033MR1045600
  13. B. Zelinka, Spanning Trees of Locally Finite Graphs, Czech. Math. J. 39 (1989), 193-197. (1989) Zbl0679.05023MR0992126

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.